# SDR AUS20030892

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P07
- Condition: Faulty
- Location: Fuel Control
- Part time: 4,130 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE HYDROMECHANICAL UNIT (HMU) FAULTY.
